Hi, i am 29 year old single female. active and considerably healthy. i've been on Apo-amilzide, a potassium-sparing diuretic for the past 5 years. I was prescribed the medication (by a nefrologist) to subside the water retention i was suffering. in the first 2 months aft i started the medication, i lost almost 6KG, which was mainly water. I continued to lose weight gradually. my weight is now 53kg, i am 158cm. After going for my check-up in the first 3 years, the doc ruled me out of SLE, kidney stones and any other kidney related diseases. I admit that my salt intake is quite excessive comparatively. However, there were times when i experiment taking my meals with lowered or without sodium, but, my situation did not improve even after 1 week. Since 3 years ago, i've increased my dosage from 1 pill to 3 pills. And lately, my feet swell again. I don't think i want to up my dosage again. What else could it be? and what should i do? I've read some articles online and found that Edema could be the closest explanation to my current situation, though there was no scientific name given by my doc to my current situation. Hope you can help.